# SDR MASA200500670

- Difficulty date: August 24, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 4,061 hours, 2,796 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASH 6586 OAK - SMOKE IN THE FWD LAV.  MAINTENANCE RESECURED CONNECTOR ON SMOKE DETECTOR.
